Translator Disclaimer
Autumn 2019 Extension of the truncated bi-indexed weighted shifts‎, ‎recursiveness and subnormality
Rajae Ben Taher, Mustapha Rachidi
Adv. Oper. Theory 4(4): 836-851 (Autumn 2019). DOI: 10.15352/aot.1812-1442

Abstract

We build a process in order to extend the truncated weighted shift‎, ‎using techniques of the bi-indexed recursive sequences‎. ‎We apply this process to solve the subnormality of $2$-variable weighted shifts‎, ‎whose associated moment sequence is a bi-indexed recursive sequence‎. ‎Notably‎, ‎we detail the case of the truncated $2$-variable weighted shift $T\equiv(T_1‎, ‎T_2)$ of order $(2,2)$‎.

Citation

Download Citation

Rajae Ben Taher. Mustapha Rachidi. "Extension of the truncated bi-indexed weighted shifts‎, ‎recursiveness and subnormality." Adv. Oper. Theory 4 (4) 836 - 851, Autumn 2019. https://doi.org/10.15352/aot.1812-1442

Information

Received: 3 December 2018; Accepted: 26 April 2019; Published: Autumn 2019
First available in Project Euclid: 15 May 2019

zbMATH: 07064109
MathSciNet: MR3949979
Digital Object Identifier: 10.15352/aot.1812-1442

Subjects:
Primary: 47B37
Secondary: 47B20, ‎47B57‎, ‎65Q30

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 4 • Autumn 2019
Back to Top